Alert archive / Montana / High Wind Watches in 2012

High Wind Watch 35, NWS Great Falls, MT

November 18, 2012

NWS Great Falls, MT issued this high wind watch at Nov 18, 2012, 2:25 PM MST. It took effect at Nov 19, 2012, 11:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 18, 2012, 2:25 PM MST (21:25 UTC)
In effect from
Nov 19, 2012, 11:00 AM MST
Expired
Nov 19, 2012, 4:47 AM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

523 
WWUS75 KTFX 182125
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
225 PM MST SUN NOV 18 2012

MTZ009-048-190500-
/O.UPG.KTFX.HW.A.0034.121119T1800Z-121121T0000Z/
/O.NEW.KTFX.HW.W.0043.121119T0700Z-121121T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
225 PM MST SUN NOV 18 2012

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
5 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: EXPECT STRONG WINDS TO DEVELOP OVER THE
  ROCKY MOUNTAIN FRONT LATER THIS EVENING. THE STRONG WINDS WILL
  CONTINUE THROUGH THE DAY MONDAY...AND INTO TUESDAY.

* WINDS: SOUTHWEST WINDS 35 TO 45 MPH...WITH GUSTS TO 65 MPH ARE
  EXPECTED...WITH HIGHER GUSTS IN FAVORED MOUNTAIN PASSES AND
  CANYONS.

* OTHER IMPACTS: THE STRONG WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS WARNING PLEASE VISIT:
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-046-190500-
/O.NEW.KTFX.HW.A.0035.121119T1800Z-121121T0000Z/
EASTERN GLACIER-EASTERN PONDERA-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CONRAD
225 PM MST SUN NOV 18 2012

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE IN THE CUT
  BANK AND CONRAD AREAS MONDAY AFTERNOON THROUGH TUESDAY
  AFTERNOON.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO
  60 MPH ARE POSSIBLE.

* OTHER IMPACTS: THE STRONG WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: CUT BANK AND CONRAD.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS WATCH PLEASE VISIT:
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
2 follow-up statements
816 
WWUS75 KTFX 190419
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
919 PM MST SUN NOV 18 2012

MTZ009-048-191200-
/O.CON.KTFX.HW.W.0043.121119T0700Z-121121T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
919 PM MST SUN NOV 18 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY. 

* TIMING AND MAIN IMPACT: EXPECT STRONG WINDS TO DEVELOP OVER THE
  ROCKY MOUNTAIN FRONT LATER AFTER MIDNIGHT. THE STRONG WINDS
  WILL CONTINUE THROUGH THE DAY ON MONDAY...AND INTO TUESDAY.

* WINDS: SOUTHWEST WINDS 35 TO 45 MPH...WITH GUSTS TO 65 MPH 
  ARE EXPECTED...WITH HIGHER GUSTS IN FAVORED MOUNTAIN PASSES 
  AND CANYONS.

* OTHER IMPACTS: THE STRONG WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS WARNING PLEASE VISIT:
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-046-191200-
/O.CON.KTFX.HW.A.0035.121119T1800Z-121121T0000Z/
EASTERN GLACIER-EASTERN PONDERA-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CONRAD
919 PM MST SUN NOV 18 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE IN THE CUT 
  BANK AND CONRAD AREAS MONDAY AFTERNOON THROUGH TUESDAY 
  AFTERNOON. 

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 
  65 MPH ARE POSSIBLE.

* OTHER IMPACTS: THE STRONG WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: CUT BANK AND CONRAD.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS WATCH PLEASE VISIT: 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
194 
WWUS75 KTFX 191147
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
447 AM MST MON NOV 19 2012

MTZ010-046-192200-
/O.UPG.KTFX.HW.A.0035.121119T1800Z-121121T0000Z/
/O.EXA.KTFX.HW.W.0043.000000T0000Z-121121T0000Z/
EASTERN GLACIER-EASTERN PONDERA-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CONRAD
447 AM MST MON NOV 19 2012

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST TUESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE IN THE CUT
  BANK AND CONRAD AREAS THIS AFTERNOON THROUGH TUESDAY AFTERNOON.
 
* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 
  65 MPH ARE POSSIBLE.

* OTHER IMPACTS: THE STRONG WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: CONRAD...CUT BANK.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS WATCH PLEASE VISIT:
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-048-192200-
/O.CON.KTFX.HW.W.0043.000000T0000Z-121121T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
447 AM MST MON NOV 19 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE THROUGH THE
  DAY AND INTO TUESDAY.

* WINDS: SOUTHWEST WINDS 35 TO 45 MPH...WITH GUSTS TO 65 MPH 
  ARE EXPECTED...WITH HIGHER GUSTS IN FAVORED MOUNTAIN PASSES 
  AND CANYONS.

* OTHER IMPACTS: THE STRONG WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS WARNING PLEASE 
  VISIT:WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ012-050-192200-
/O.NEW.KTFX.HW.A.0036.121120T0100Z-121121T0000Z/
CASCADE-JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...STANFORD
447 AM MST MON NOV 19 2012

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH TUESDAY
AFTERNOON. 

* TIMING AND MAIN IMPACT: SOUTHWEST WINDS WILL INCREASE THIS
  EVENING AND CONTINUE INTO TUESDAY.

* WINDS: SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE
  POSSIBLE.

* OTHER IMPACTS: THE STRONG WINDS WILL CREATE DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: STANFORD...GREAT FALLS...KINGS 
  HILL PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Nov 18, 9:51 AM MST, 4 hours 34 minutes earlier.

Area forecast discussion, Nov 18, 9:51 AM MST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
951 AM MST SUN NOV 18 2012

.UPDATE...

TODAY...A COLD FRONT CROSSED THE ROCKIES EARLY THIS MORNING AND HAS
MOVED INTO THE EASTERN ZONES. COOLER AIR MOVING INTO THE REGION WILL
HOLD HIGH TEMPERATURES BACK AND HAVE THUS LOWERED MANY TEMPS ACROSS
THE REGION A FEW DEGREES. ALSO FRESHENED FIRST PERIOD
POPS...WX...AND QPF AS IT APPEARS ACTIVITY ACROSS SOUTHWEST MONTANA
WILL DIMINISH THROUGH THE AFTERNOON. ZELZER

&&

.AVIATION...

UPDATED 1648Z... MAINLY VFR CONDITIONS TO CONTINUE THROUGH AT
LEAST 12Z MONDAY. A DISTURBANCE IN THE SOUTHWEST FLOW ALOFT WITH
AN ASSOCIATED COLD FRONT IS MOVING THROUGH THE AREA THIS
AFTERNOON. THE ISOLATED SHOWERS ARE POSSIBLE THIS
AFTERNOON...NOTHING WIDESPREAD EXPECTED. GUSTY SOUTHERLY
DOWNSLOPING WINDS WILL INCREASE AND SHIFT MORE WESTERLY...BUT
STILL BE DOWNSLOPING...BEHIND THE FRONT OVER THE PLAINS (KCTB KGTF
KLWT KHVR). THIS WILL LIKELY PREVENT SHOWERS FROM REACHING THE
GROUND AT THESE TERMINALS. WINDS/SHOWERS WILL DECREASE ACROSS THE
AREA AFTER 22Z AS THE DISTURBANCE/COLD FRONT EXIT THE AREA.
OVERNIGHT WILL SEE VFR CONDITIONS WITH LIGHTER WINDS. ANOTHER
DISTURBANCE MOVING THROUGH NORTHERN PORTIONS WILL INCREASE WINDS
BY LATE MORNING ACROSS TERMINALS KGTF KCTB AND KHVR. STRONG AND
GUSTY WINDS WILL CONTINUE THROUGHOUT THE DAY IN THESE AREAS.

&&

.PREV DISCUSSION...
/ISSUED 530 AM MST SUN NOV 18 2012/

TODAY THROUGH TUESDAY...SHORTWAVE ENERGY...AS DEPICTED ON SATELLITE
IMAGERY...CONTINUES TO MOVE TOWARD THE AREA THIS MORNING. THIS
FEATURE WILL MOVE ACROSS THE AREA LATER TODAY. PACIFIC MOISTURE
ASSOCIATED WITH THIS FEATURE WILL RESULT IN RAIN AND SNOW SHOWERS
THAT WILL AFFECT MAINLY THE WESTERN MOUNTAINS AS WELL AS THE
MOUNTAINS OF SOUTHWEST MONTANA. SHOWER DEVELOPMENT WILL ALSO BE
AIDED BY A SURFACE COLD FRONT THAT WILL MOVE ACROSS THE AREA THIS
AFTERNOON. AFTERNOON READINGS WILL BE A TOUGH CALL TODAY.
GENERALLY SPEAKING...THE WARMEST READINGS SHOULD OCCUR THIS
MORNING WITH READINGS SLOWLY FALLING DURING THE AFTERNOON. SNOW
LEVELS WILL REMAIN GENERALLY HIGH AND ACCUMULATING SNOW IS NOT
EXPECTED TO BE SIGNIFICANT...ON THE ORDER OF A COUPLE OF INCHES
OVER SOUTHWEST MOUNTAINS AND 5 TO 7 INCHES OVER THE PEAKS OF THE
ROCKY MOUNTAIN FRONT. SNOW SHOWERS WILL CONTINUE TONIGHT OVER THE
HIGHER TERRAIN AS SHORTWAVE ENERGY CONTINUES TO MOVE WITHIN THE
FLOW ALOFT. A STRONG LEE SIDE TROF DEVELOPS BY MIDDAY MONDAY WITH
THE TIGHTEST GRADIENT SETTING UP ALONG THE EAST SLOPES OF THE
ROCKY MOUNTAIN FRONT. WINDS WILL BECOME STRONG AND GUSTY BY
AFTERNOON AND HAVE PROMPTED A HIGH WIND WATCH TO BE ISSUED
EFFECTIVE FROM 18Z MONDAY UNTIL 00Z WEDNESDAY. SOUTHWEST FLOW
ALOFT OVER THE AREA ON TUESDAY WILL CONTINUE TO BRING MOISTURE AND
INSTABILITY TO SOUTHWEST MONTANA AND SNOW SHOWERS. THIS SOUTHWEST
FLOW ALOFT WILL BRING VERY MILD TEMPERATURES TO PORTIONS OF NORTH
CENTRAL MONTANA TUESDAY AFTERNOON. TEMPERATURES WILL DROP TO NEAR
OR SLIGHTLY ABOVE SEASONAL AVERAGES TODAY WITH READINGS CLIMBING
WELL ABOVE SEASONAL AVERAGES MONDAY AND TUESDAY. EMANUEL

TUESDAY NIGHT THROUGH SUNDAY NIGHT...MEDIUM RANGE MODELS AGREE THAT
TUESDAY NIGHT THROUGH WEDNESDAY WILL BRING A MILD BUT UNSETTLED
SOUTHWESTERLY FLOW ALOFT TO THE AREA WITH PRECIPITATION LIKELY IN
THE MOUNTAINS AND A LESSER CHANCE AT LOWER ELEVATIONS. BREEZY
SOUTHWESTERLY WINDS WILL ALSO PERSIST THROUGH THIS TIME. ON
THANKSGIVING DAY INTO THURSDAY NIGHT...A SHORTWAVE TROUGH WILL MOVE
THROUGH THE AREA...CONTINUING THE UNSETTLED CONDITIONS. HOWEVER...A
WEAK CANADIAN COLD FRONT WILL MOVE SOUTH THROUGH THE AREA...BRINGING
COOLER BUT NEAR NORMAL TEMPERATURES TO THE AREA AS WINDS TEMPORARILY
SHIFT MORE NORTHERLY. A BROAD AND WEAK UPPER LEVEL RIDGE OF HIGH
PRESSURE WILL THEN MOVE INTO THE AREA FOR FRIDAY THROUGH
SATURDAY...BRINGING A RETURN TO THE BREEZY SOUTHWESTERLY WINDS AS
TEMPERATURES WARM BACK UP TO BETWEEN 5 AND 10 DEGREES ABOVE NORMAL.
MOISTURE IN THE RESULTING WESTERLY FLOW ALOFT WILL KEEP A GOOD
CHANCE OF PRECIPITATION IN THE MOUNTAINS...BUT MUCH LESS OF A CHANCE
FOR THE PLAINS. MODELS BEGIN TO DIFFER FOR THE SATURDAY NIGHT
THROUGH SUNDAY NIGHT PERIOD. GFS/ECMWF AGREE ON BRINGING AN UPPER
LEVEL TROUGH OF LOW PRESSURE INTO THE AREA...BUT DIFFER A BIT ON ITS
STRENGTH. GEM MODEL KEEPS THE AREA UNDER THE INFLUENCE OF AN UPPER
LEVEL RIDGE...SO WILL TREAT THIS AS AN OUTLIER FOR NOW. HAVE GONE
WITH A COMPROMISE SOLUTION BETWEEN THE GFS AND ECMWF AND BROUGHT
GRADUALLY INCREASING OVERALL CHANCE OF PRECIPITATION ACROSS THE
AREA. GFS/ECMWF ALSO AGREE ON BRINGING A STRONG CANADIAN COLD FRONT
SOUTH THROUGH THE AREA SUNDAY THROUGH SUNDAY NIGHT...SO HAVE ALSO
COOLED OFF TEMPERATURES ACCORDINGLY. MODELS ARE A BIT UNCERTAIN AT
THIS POINT REGARDING EXACT PRECIPITATION AMOUNTS...BUT THE OVERALL
SITUATION WILL BE WATCHED CLOSELY TO SEE HOW MODELS DEVELOP IT OVER
THE NEXT FEW DAYS.  COULSTON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  48  34  53  42 /   0  10  10  10
CTB  42  31  49  38 /   0  10  10  20
HLN  45  28  48  34 /  20  10  20  20
BZN  46  26  47  28 /  30  20  20  10
WEY  36  25  36  23 /  90  60  30  40
DLN  44  28  44  33 /  30  10  20  20
HVR  43  27  47  32 /   0  10  10  10
LWT  49  30  49  37 /  10  10  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON
NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 18, 5:30 AM MST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
530 AM MST SUN NOV 18 2012

MTZ009-048-191230-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
530 AM MST SUN NOV 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WEAK DISTURBANCE WILL BRING MOUNTAIN SNOW ABOVE PASS LEVEL
ALONG THE ROCKY MOUNTAIN FRONT...WHERE INCREASING WESTERLY WINDS
WILL ALSO CAUSE AREAS OF BLOWING SNOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH WIND WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY AFTERNOON.

UNSETTLED AND COOLER WEATHER CAN BE EXPECTED FOR THANKSGIVING DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-010>015-044>047-049>055-191230-
BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
530 AM MST SUN NOV 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WEAK DISTURBANCE WILL LIKELY BRING MOUNTAIN SNOW TO THE
MOUNTAINS OF SOUTHWEST MONTANA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

UNSETTLED AND COOLER WEATHER CAN BE EXPECTED FOR THANKSGIVING DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 4:41 AM MSTHigh Wind WatchTFX10 hr
Nov 18, 2:25 PM MSTHigh Wind WarningTFX3 days

Nearby

High Wind Watches in Montana, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.